# SDR CALA2013081290325

- Difficulty date: August 9, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 65,400 hours, 23,966 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER AFT CORNER SKIN BENT OUTWARD AND ANGLE BROKEN.  REMOVED BROKEN ANGLE.  AWAITING NEW ANGLE.
